Previous |  Up |  Next


Title: Reaction-diffusion systems: stabilizing effect of conditions described by quasivariational inequalities (English)
Author: Kučera, Milan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 47
Issue: 3
Year: 1997
Pages: 469-486
Summary lang: English
Category: math
Summary: Reaction-diffusion systems are studied under the assumptions guaranteeing diffusion driven instability and arising of spatial patterns. A stabilizing influence of unilateral conditions given by quasivariational inequalities to this effect is described. (English)
Keyword: reaction-diffusion systems
Keyword: unilateral conditions
Keyword: bifurcation
Keyword: quasivariational inequalities
Keyword: spatial patterns
MSC: 35B32
MSC: 35B35
MSC: 35J85
MSC: 35K57
MSC: 47A75
MSC: 92D25
idZBL: Zbl 0898.35010
idMR: MR1461426
Date available: 2009-09-24T10:07:28Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] P. Drábek, M. Kučera and M. Míková: Bifurcation points of reaction-diffusion systems with unilateral conditions.Czechoslovak Math. J. 35 (1985), 639–660. MR 0809047
Reference: [2] P. Drábek, M. Kučera: Eigenvalues of inequalities of reaction-difusion type and destabilizing effect of unilateral conditions.Czechoslovak Math. J. 36 (1986), 116–130. MR 0822872
Reference: [3] P. Drábek, M. Kučera: Reaction-diffusion systems: Destabilizing effect of unilateral conditions.Nonlinear Analysis, Theory, Methods, Applications 12 (1988), 1173–1192. MR 0969497
Reference: [4] S. Fučík and A. Kufner: Nonlinear Differential Equations.Elsevier, Amsterdam, 1980. MR 0558764
Reference: [5] M. Kučera: Stability and bifurcation problems for reaction-diffusion system with unilateral conditions.Equadiff 6, Vosmanský, J. – Zlámal, M. (eds.), Brno, Universita J. E. Purkyně, 1986, pp. 227–234. MR 0877129
Reference: [6] M. Kučera, M. Bosák: Bifurcation for quasi-variational inequalities of reaction-diffusion type.Stability and Applied Analysis of Continuous Media, Pitagora, Bologna, Vol. 3, No. 2, 1993, pp. 111–127.
Reference: [7] M. Kučera: Bifurcation of solutions to reaction-diffusion system with unilateral conditions.Navier-Stokes Equations and Related Nonlinear Problems, A. Sequeira (ed.), Plenum Press, New York, 1995, pp. 307–322. MR 1373224
Reference: [8] M. Kučera: Reaction-diffusion systems: Bifurcation and stabilizing effect of unilateral conditions given by inclusions.Nonlin. Anal., T. M. A. 27 (1996), no. 3, 249–260. MR 1391435, 10.1016/0362-546X(95)00055-Z
Reference: [9] J.L. Lions, E. Magenes: Problèmes aux limits non homogènes.Dunod, Paris, 1968.
Reference: [10] M. Mimura, Y. Nishiura and M. Yamaguti: Some diffusive prey and predator systems and their bifurcation problems.Ann. N.Y. Acad. Sci. 316 (1979), 490–521. MR 0556853, 10.1111/j.1749-6632.1979.tb29492.x
Reference: [11] U. Mosco: Implicit variational problems and quasi variational inequalities.Nonlinear Operators and the calculus of Variations (Summer School, Univ. Libre Bruxelles, Brussels), Lecture Notes in Math., Vol. 543, Springer Berlin, pp. 83–156. Zbl 0346.49003, MR 0513202
Reference: [12] Y. Nishiura: Global structure of bifurcating solutions of some reaction-diffusion systems.SIAM J. Math. Analysis 13 (1982), 555–593. Zbl 0505.76103, MR 0661590, 10.1137/0513037
Reference: [13] P. Quittner: Bifurcation points and eigenvalues of inequalities of reaction-diffusion type.J. reine angew. Math. 380 (1987), 1–13. Zbl 0617.35053, MR 0916198
Reference: [14] D. H. Sattinger: Topics in Stability and Bifurcation Theory.Lecture Notes in Mathematics 309, Springer-Verlag, Berlin-Heidelberg-New York, 1973. Zbl 0248.35003, MR 0463624
Reference: [15] E. Zarantonello: Projections on convex sets in Hilbert space and spectral theory.Contributions to Nonlinear Functional Analysis, E. H. Zarantonello (ed.), Academic Press, New York, 1971. Zbl 0281.47043


Files Size Format View
CzechMathJ_47-1997-3_8.pdf 1.824Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo